| Model Number |
OTV-S7H-1D-L08E |
| Medical Device Problem Codes |
Circuit Failure (1089); No Display/Image (1183); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Date of event is unknown.Additional information will be provided if available.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction no image was traced to faulty charged coupled device (ccd) and the cut on cable was traced to component failure due to stress.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the camera head the service center for evaluation related to a separate issue.During testing, the service center identified the device had no image, faulty charged coupled device (ccd) and cut on cable.There was no patient involvement.